Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Body Ache, heel Pain, yellowish Eye, gastric specially in left side of stomach. Medicines taken. What is the issue?

Hi Sir, I am Ashish from India. Sir from last one year I am suffering from Body Ache, Heel Pain, Yellowish Eye problems, and GAS trouble specially in left side of stomach . I visited many doctors but their diagnose didn t help me to recover from my problems. And last month I visit a lady doctor who suggest me to do Vitamin B12 Serum test & Calcium test. Both test shows low levels of B12 & Calcium. She prescribe me 10 dose of 2ml Vitcofol Injection for alternate day and Calcium tablets. But after completing these dose I doesn t fill any progress in my problems. So please give me guidance to solve these issues. Thanks Ashish Solanki
Asked On : Fri, 24 Aug 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Acupressure Specialist 's  Response
you may approch to acupressure and magnetotherapist specialist to solve your body ache,heel pain and gas trouble without any side ever you may drink magneti water charged with poles 4 time aday for 15 get some releif.
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor